MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; METHYL METHACRYLATE FOR CRANIPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; METHYL METHACRYLATE FOR CRANIPLASTY
Model Number 615.10.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling (2091); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Part: 615.10.01s, synthes lot: dse0562, supplier lot: dse0562, release to warehouse date: march 08, 2017, expiration date: august 28, 2018, supplier: (b)(4).No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure.Patient was implanted with an unknown plate and putty cement.The patient had medium size s/p resection of cp angle component complicated by inability to open iac because of severe cerebellar swelling, requiring decompressive cerebellar craniectomy two days later and was resolved.Patient outcome is unknown.This report is for a cranio's reinforced fast set putty 10cc-sterile.This is report 1 of 3 for (b)(4).

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10421202
Report Number2939274-2020-03605
Device Sequence Number3065916
Product Code GXP
UDI-Device Identifier10887587058658
UDI-Public(01)10887587058658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Model Number615.10.01S
Device Catalogue Number615.10.01S
Device Lot NumberDSE0562
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR